# SDR SWAA2022051294618

- Difficulty date: April 14, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 60,732 hours, 35,930 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 312 BETWEEN STR5L TO STR6L AT FWD GALLEY AREA 2022-204603 / [01] TOOL USED DIGITAL CALIPER P/N: 500-197-30; S/N: 15259471; DUE DATE: 10DEC22;[02] TOOL USED: EDDY CURRENT INSTRUMENT P/N: NORTEC 500D; S/N: N500X12101U102020; DUE DATE: 01-JUN-22.;[03] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 02-FEB-23; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 02-FEB-23.;[04] PERFORMED REPAIR LOCATED FRAME BS 312 BTW STRINGER 5L TO 6L AT FWD GALLEY AREA. IAW B737-700 SRM 53-10-07-2R-1 REPAIR 1.;[05] CORRECTED STEP 4. PERFORMED REPAIR LOCATED FRAME BS 312 BTW STRINGER 5L TO 6L AT FWD GALLEY AREA. IAW B737-700 SRM 53-10-07-2R-1 REPAIR 1. ?SEE INDIVIDUAL SIGNOFFS BELOW?.;[06] PERFORMED REPAIR LOCATED FRAME BS 312 BTW STRINGER 5L TO 6L AT FWD GALLEY AREA. IAW B737-700 SRM 53-10-07-2R-1 REPAIR 1. ?SEE INDIVIDUAL SIGNOFFS BELOW.. RII ITEM
